Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Does Neuropathy Cause Leg Tremors

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Peripheral Neuropathy

Magnets : A recent study found that socks containing magnets relieved diabetic neuropathy in most cases. However, they were less effective for foot pain due to other causes. Other Resources More information on PN is available from The NeuropathyAssociation at www.neuropathy.org and in the book Numb Toes and Aching Soles: Coping With PeripheralNeuropathy , by John A. Senneff. The Bottom Line Peripheral neuropathy is a disease of the...
Ask the Experts

The tremors side effect

Hi Don,In the long list of side effects that are indicated on the leaflet that is enclosed in the box of FUZEON I see one that I probably suffer from: Tremors. However, what is this exactly? What I experienced almost one month after I started...
Don Kurtyka, ARNP

Response from Don Kurtyka, ARNP

University of South Florida School of Medicine
Hi Robert,I suspect that the discomfort, restlessness and spasms in your legs are not cause by Fuzeon, but it's really very difficult to prove unless you stop using the drug do see if it resolves or gets better, which is usually not something... Read more »

Extreme Tremors and Jerks, Abdominal Pain

I have been diagnosed with a hernitated disc and i have been on meds(Ziagen, Reyataz, Norvir, Truvada) for 3 years and hiv for 12. I have been on percocet for 3 months and on duragesic 12mcg and lidoderm patches for 10 days. Two days ago i started...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The timing of your tremors is suspicious that they were somehow triggered by Neurontin though in my experience that would be unusual but possible. I assume that you have had extensive neurologic and possibly neurosurgiccal evaluation about the... Read more »

Neuropathy and Thrombosis in Right leg

As I am suffering from severe inhibiting neuropathy in both feet and suspecting that the resulting affect on immobility has been the cause of the development of the deep vein thrombosis,I am contemplating going off the Combivir(current regimen plus...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Combivir + viramune would be an unusual cause of neuropathy. You might want to get an opinion from an HIV experienced neurologist on that. Usually the d drugs (D4T, ddI, ddC) are most linked to neuropathy. Protease inhibitors are rarely linked to... Read more »

neuropathy in feet&legs

I am on a salvage regime which includes VidexEC,the regime had gotten me undectable. However-Prior to starting theis regime-I had numbness in my feet and calfs-also stiffness. My feet are now becoming so numb-they feel like dead weight-I am assuming...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You need to review your past treatment history and resistance status with your HIV specialist to see what options are available. Continued use of Videx would likely contribute to progressive neuropathy . An evaluation for other potential factors... Read more »
Connect With Others

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 5 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of time... Read more »